Actifed-P

Actifed-P Actifed-P elixir (Triprolidine HCL+ Pseudoephedrine HCL+ Paracetamol) is a 90ml syrup that helps in relief from associated fever & pain and runny or blocked nose. Pack contains: The pack contains 90ml syrup. Composition: Each 5ml syrup contains: Triprolidine HCL BP 1.25 mg Pseudoephedrine HCL BP 30 mg Paracetamol BP 80 mg Dosage: To be… Continue reading Actifed-P

Provas

Provas Provas (Paracetamol) injection contains 1g/100ml for IV infusion only. It is a painkiller that treats pain such as headaches, muscle aches, arthritis, backache, toothaches, and colds. It is also used to treat high fever. Package Contains: Each pack contains a 1g/100mi infusion of Provas. Composition:                                                                          Each 100ml contains: Paracetamol BP 1g. Dosage: As directed… Continue reading Provas